MathSciNet Relay Station
MathSciNet bibliographic data
MR1396732 (97f:53004) 53A05 (53A30)
Bobenko, Alexander; Pinkall, Ulrich Discrete isothermic surfaces. J. Reine Angew. Math. 475 (1996), 187–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement